# SDR 2001UALA02351

- Difficulty date: November 30, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 41,014 hours, 21,945 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD WEB SHOW CRACK INDICATION AT LBL 5.7 AT WL 212. MAJOR REPAIR ACCOMPLISHED, FABRICATED & INSTALLED DOUBLER AND FILLER.
